Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have ear clogged up. Was prescribed psedufed medication. What to do?

A few months ago, my left ear clogged up. I went to the doctor and she told me it wasn't infection, just that we're was fluid build up and my pressure was all off. She gave me psedufed and said it would be a week or so for it to go away. Months have passed and it it still feels clogged. And sometimes, both ears will will feel clogged and some days it will feel super clogged and some days it won't so much. Please help
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
if there is no infection as your doctor mentioned it could be due to blockage of the tube connecting the ear and throat which could be due to an attack of cold or excessive blowing of the nose or due to severe cough. try to avoid cold food beverages avoid blowing the nose try to do the exercise where in you have to close your lips , pinch your nostril and try to blow it will help to open the blocked ear and also you can use chewing gum and also you can use psedoephidrine 60 mg two times a day along with mucolytic agent for two weeks
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor